Posted by: Vanessa | 2012-08-28


Good day my doctor has prescribed Diotroxin for Hassimotos disease. I am extremely sensitive to mediacation and take one Ecotrin daily. Please advice what I can expect from Diotroxin and also the safety of it. Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Diotroxin is a very safe product and is well tolerated. I suggest that you refer to the information leaflet for more details.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Vanessa | 2012-08-29

Thank you, I had heart palpitations(I have a floppy valve) before I was diagnosed with Hashimoto''''s Thyroiditis. I have started with the Diatroxin and am experiencing more palpitations. The doctor prescribed Amloc. I am a bit concerned regarding the increased palpilations.
Thank you

Reply to Vanessa
Posted by: anon | 2012-08-28

If you were diagnosed with Hashimoto''s Thyroiditis then it means you have an autoimmune hypothyroid. Your body is not manufacturing the correct amount of thyroxine your body requires hence your will have some side effects like extreme fatigue, dry hair, skin, nails etc. It is a chronic condition and you will need to replace thyroxine by taking medication in the form of eltroxin or diatroxin daily. I think you should speak to your doctor and enquire what blood tests were done and exactly what the results were. Once you understand your condition, then you will understand it is essential to take your medication. If you don''t take it properly and if you don''t have your thyroid monitored regularly you can damage your heart. It is essential for your well being. So if you develop heart palpitations or feeling unwell you need to speak to your doctor Same with the side effects. You shouldn''t experience any negative side effects if the amount of medication is required, the only way of telling is by regular blood tests.

Reply to anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.